Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 417, NWS Norman, OK

August 7, 20124 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 7, 2012, 5:37 PM CDT for 4 counties in Oklahoma. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2012, 5:37 PM CDT (22:37 UTC)
Expired
Aug 7, 2012, 6:15 PM CDT
In force
38 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Canadian County, OK, Kingfisher County, OK, Logan County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 45 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 5:50 PM CDTTSTM WND DMG8 W Edmond, OKMULTIPLE POWER POLES DOWNED NEAR 164TH AND MACARTHUR BLVD. SOME POLES FELL INTO HOMES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.6 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1162 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
1956 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

480 
WUUS54 KOUN 072237
SVROUN
OKC017-073-083-109-072315-
/O.NEW.KOUN.SV.W.0417.120807T2237Z-120807T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
537 PM CDT TUE AUG 7 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
  SOUTHWESTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 615 PM CDT

* AT 531 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN 
  EXCESS OF 60 MPH. UP TO QUARTER SIZE HAIL IS ALSO POSSIBLE. THIS 
  STORM WAS LOCATED 5 MILES SOUTH OF CASHION...MOVING SOUTH AT 10 
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  EDMOND...THE VILLAGE...NICHOLS HILLS...PIEDMONT...
  CASHION AND NAVINA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3554 9745 3553 9781 3581 9773 3581 9750
TIME...MOT...LOC 2231Z 6DEG 9KT 3573 9763 

$$
1 follow-up statement
025 
WWUS54 KOUN 072302
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
602 PM CDT TUE AUG 7 2012

OKC017-073-083-072325-
/O.CAN.KOUN.SV.W.0417.000000T0000Z-120807T2315Z/
KINGFISHER OK-CANADIAN OK-LOGAN OK-
602 PM CDT TUE AUG 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KINGFISHER...
NORTHEASTERN CANADIAN AND SOUTHWESTERN LOGAN COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THE WARNING HAS BEEN CANCELLED.

LAT...LON 3572 9750 3554 9745 3554 9767 3572 9766
TIME...MOT...LOC 2301Z 326DEG 14KT 3565 9757 

$$

OKC109-072315-
/O.CON.KOUN.SV.W.0417.000000T0000Z-120807T2315Z/
OKLAHOMA OK-
602 PM CDT TUE AUG 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM
CDT FOR NORTHWESTERN OKLAHOMA COUNTY...

AT 558 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 
IN NORTHWEST OKLAHOMA CITY... AND WAS MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
EDMOND...THE VILLAGE AND NICHOLS HILLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3572 9750 3554 9745 3554 9767 3572 9766
TIME...MOT...LOC 2258Z 326DEG 14KT 3565 9757 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 4:02 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Aug 7, 4:02 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
402 PM CDT TUE AUG 7 2012

.DISCUSSION...
SHOWERS AND THUNDERSTORMS HAVE BEEN ONGOING SINCE THIS MORNING
ACROSS PORTIONS OF THE FA. CURRENTLY...A SFC TROUGH EXTENDS FROM
NW OK THROUGH CENTRAL AND SCENTRAL OK. ISOLATED TO WIDELY
SCATTERED STORMS HAVE DEVELOPED ALONG THIS FEATURE. FURTHER NORTH
ACROSS KS ECENTRAL KS...A SMALL COMPLEX HAS BEEN SLOWLY DRIFTING
SOUTHWARD ALL DAY. AN OUTFLOW BOUNDARY ASSOCIATED WITH THE
PREVIOUS WAS MOVING WEST AND SOUTHWESTWARD QUITE RAPIDLY INTO SW
KS...AND WILL PUSH INTO NORTHERN OK WITHIN THE NEXT 30 MINS. WATER
VAPOR IMAGERY SHOWS THE NEXT SIGNIFICANT VORT MAX...WITHIN THE
NORTHWESTERLY FLOW ALOFT EAST OF THE RIDGE AXIS...MOVING ACROSS NW
NEBRASKA AND W SD. A SHORTWAVE TROUGH EXTENDED FROM HERE THROUGH E
CENTRAL CO. EXPECT AN INCREASE IN COVERAGE ACROSS THE N/NW ZONES
LATE TONIGHT AS THIS SHORTWAVE MOVES INTO KS...IN ADDITION TO AN
UPPER JET MAX. IT IS UNCLEAR HOW MUCH COVERAGE WILL BE PRESENT
LATE TONIGHT CONSIDERING THE ACTIVITY FROM TODAY AND VARIOUS
BOUNDARIES PRESENT SO WE HAVE ONLY INCREASED POPS SLIGHTLY ACROSS
THE NORTH INTO THE HIGH CHANCE RANGE. THE BEST CHANCES WILL LIKELY
REMAIN OVER NORTHERN OK DURING THE OVERNIGHT HOURS AND THEN SHIFT
SOUTHEASTWARD ACROSS NE AND E OK THROUGH TOMORROW AFTERNOON.

TEMPS TOMORROW WILL BE TRICKY DEPENDING ON THE AMOUNT OF CLOUD
COVER/CONVECTION AND ANY OUTFLOW PRESENT...BUT IT APPEARS THE
SOUTHWEST QUADRANT OF THE CWA WILL REMAIN VERY HOT WITH MAXT
EXCEEDING 104 WITHIN 850MB THERMAL RIDGE. AS THE AFOREMENTIONED
VORT MAX MOVES ACROSS THE MIDWEST LATE WED THROUGH THURSDAY NIGHT
A COLD FRONT WILL DIVE SOUTH IMPACTING OK DURING THE DAY THURSDAY.
TEMPS WILL FINALLY TAKE A SIGNIFICANT DIVE BACK INTO THE MID TO
UPPER 90S BY FRIDAY AND THIS WEEKEND AS DEEP NORTHERLY FLOW
IMPACTS THE REGION BETWEEN THE RIDGE TO THE WEST AND A TROUGH
OVER THE EAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  76 100  75 100 /  20  30  20  10
HOBART OK         78 102  77 103 /  30  30  20  10
WICHITA FALLS TX  78 104  77 104 /  20  30  20  10
GAGE OK           72  99  72  99 /  40  20  10  10
PONCA CITY OK     72  98  74  97 /  30  20  20  10
DURANT OK         77 102  76 102 /  30  20  30  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR OKZ012-013-
     017>020-023>032-037>048-050>052.

TX...HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR TXZ086-089-090.

&&

17/03
Hazardous weather outlook, Aug 7, 12:05 PM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1205 PM CDT TUE AUG 7 2012

OKZ004>048-050>052-TXZ083>090-081000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1205 PM CDT TUE AUG 7 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH
TONIGHT.  ALTHOUGH WIDESPREAD SEVERE STORMS ARE UNLIKELY...A
FEW STORMS MAY BE SEVERE AND PRODUCE DAMAGING WIND GUSTS UP
TO 65 MPH.

DISCUSSION...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL PREVAIL ACROSS
OKLAHOMA AND NORTH TEXAS THIS AFTERNOON WITH SLIGHTLY BETTER COVERAGE
OF STORMS EAST OF I-35.  THESE STORMS WILL REMAIN UNORGANIZED AND
PULSE IN NATURE.  WITH SIGNIFICANT DIFFERENCES IN LOW LEVEL TEMPERATURE
AND DEWPOINT EXPECTED THIS AFTERNOON AND EVENING...A FEW OF THESE
STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS UP T0 65 MPH...
CLOUD TO GROUND LIGHTNING STRIKES WHICH MAY IGNITE FIRES...AND
LOCALLY HEAVY RAINFALL.

TONIGHT...A SEMI-ORGANIZED LINE OF STORMS MAY DEVELOP IN KANSAS
AND SURGE SOUTHWARD.  THIS LINE MAY BRING ISOLATED DAMAGING WIND
GUSTS UP TO 65 MPH ACROSS NORTHWESTERN OKLAHOMA MAINLY BEFORE
MIDNIGHT BEFORE IT WEAKENS.  ADDITIONAL ISOLATED TO SCATTERED
THUNDERSTORMS MAY OCCUR ACROSS THE REST OF OKLAHOMA AND
NORTH TEXAS...MAINLY BEFORE MIDNIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY AUG 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.

OTHER HAZARDOUS WEATHER...
HIGH WILDFIRE DANGER WILL PERSIST ACROSS THE REGION.

THE PERSISTENT HOT TEMPERATURES WILL ALSO INCREASE CHANCES OF HEAT
RELATED ILLNESSES...ESPECIALLY FOR THOSE PARTICIPATING IN STRENUOUS
OUTDOOR ACTIVITIES DURING THE HEAT OF THE DAY.  A HEAT ADVISORY
REMAINS IN EFFECT THROUGH 10 PM CDT THIS EVENING FOR LOCATIONS
SOUTHEAST OF A SEYMOUR TEXAS TO WATONGA OKLAHOMA TO PERRY
OKLAHOMA LINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS THROUGH THURSDAY.  ALTHOUGH
ORGANIZED SEVERE WEATHER IS NOT EXPECTED...THE STRONGER STORMS WILL
BE CAPABLE OF PRODUCING STRONG AND POSSIBLY DAMAGING WIND GUSTS.

OTHER HAZARDOUS WEATHER...
WILDFIRE DANGER WILL REMAIN HIGH REGIONWIDE DUE TO SIGNIFICANT
DROUGHT CONDITIONS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND
5 AM WEDNESDAY.

MBS/03

In the hours before

Special weather statement, Aug 7, 4:19 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
419 PM CDT TUE AUG 7 2012

OKZ027-072145-
GRADY OK-
419 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRADY COUNTY
UNTIL 445 PM CDT...

AT 417 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COGAR...
MOVING SOUTH AT 10 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
MINCO AND POCASSET.

LAT...LON 3536 9809 3537 9802 3535 9797 3519 9784
      3513 9809 3521 9810
TIME...MOT...LOC 2117Z 343DEG 8KT 3533 9805
Special weather statement, Aug 7, 4:26 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
426 PM CDT TUE AUG 7 2012

OKZ024-072215-
CANADIAN OK-
426 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CANADIAN COUNTY
UNTIL 515 PM CDT...

AT 421 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CONCHO...
MOVING SOUTH AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
RICHLAND.

LAT...LON 3553 9769 3553 9796 3570 9800 3573 9783
      3573 9782
TIME...MOT...LOC 2121Z 343DEG 8KT 3565 9791
Special weather statement, Aug 7, 4:30 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
430 PM CDT TUE AUG 7 2012

OKZ040-041-046-047-050-051-072215-
MARSHALL OK-JOHNSTON OK-GARVIN OK-LOVE OK-MURRAY OK-CARTER OK-
430 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARSHALL...
SOUTHWESTERN JOHNSTON...SOUTHWESTERN GARVIN...EASTERN LOVE...
MURRAY AND EASTERN CARTER COUNTIES UNTIL 515 PM CDT...

AT 426 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM ELMORE CITY TO SPRINGER TO 6 MILES SOUTHWEST OF WILLIS...
MOVING SOUTHEAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ARDMORE...LONE GROVE...DAVIS...WYNNEWOOD...MARIETTA...DICKSON...
ELMORE CITY...MANNSVILLE...SPRINGER...THACKERVILLE...DOUGHERTY...
GENE AUTRY...OVERBROOK...LAKE MURRAY...HENNEPIN...TURNER FALLS...
LAKE OF THE ARBUCKLES...FOSTER...LEBANON AND WILLIS.

LAT...LON 3377 9719 3385 9717 3391 9719 3390 9725
      3388 9725 3388 9725 3426 9730 3471 9756
      3464 9709 3387 9668 3383 9670 3387 9680
      3385 9687 3395 9691 3396 9699 3385 9701
      3385 9709 3383 9705 3381 9709 3374 9709
TIME...MOT...LOC 2126Z 299DEG 13KT 3467 9745 3425 9711 3381 9690
Special weather statement, Aug 7, 4:59 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
459 PM CDT TUE AUG 7 2012

OKZ018-024-025-028-029-072230-
OKLAHOMA OK-KINGFISHER OK-MCCLAIN OK-CLEVELAND OK-CANADIAN OK-
459 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA...SOUTHEASTERN
KINGFISHER...NORTHWESTERN MCCLAIN...CLEVELAND AND EASTERN CANADIAN
COUNTIES UNTIL 530 PM CDT...

AT 454 PM CDT...WIDELY SCATTERED STRONG THUNDERSTORMS EXTENDED
FROM NEAR OKARCHE AND PIEDMONT SOUTHEASTWARD TO NEAR LAKE
THUNDERBIRD. THE STORMS WERE MOVING SOUTHEAST AT 10 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
BRIEF HEAVY RAINFALL...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...NORMAN...EDMOND...MIDWEST CITY...MOORE...DEL CITY...
STELLA...YUKON...BETHANY...MUSTANG...THE VILLAGE...WARR ACRES...
CHOCTAW...NICHOLS HILLS...SPENCER...PIEDMONT...NICOMA PARK...
OKARCHE...ETOWAH AND TINKER AIR FORCE BASE.

LAT...LON 3502 9715 3529 9767 3534 9768 3532 9772
      3542 9791 3575 9800 3572 9748 3538 9714
TIME...MOT...LOC 2154Z 333DEG 10KT 3567 9783 3524 9718
Local storm report, Aug 7, 5:00 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
500 PM CDT TUE AUG 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND GST     6 W MINCO               35.32N 98.06W
08/07/2012  E65 MPH          GRADY              OK   PUBLIC

&&

DW
Special weather statement, Aug 7, 5:20 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 520 PM
CDT TUE AUG 7 2012

OKZ027-028-072245-
GRADY OK-MCCLAIN OK-
520 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRADY AND WESTERN
MCCLAIN COUNTIES UNTIL 545 PM CDT...

AT 517 PM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM NEAR AMBER TO
BRADLEY. THE STORMS WERE MOVING SOUTHEAST AT 10 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
BLANCHARD...ALEX...AMBER...DIBBLE...BRADLEY...MIDDLEBERG...TABLER...
BRIDGE CREEK AND CRINER.

LAT...LON 3520 9793 3529 9774 3494 9745 3481 9777
TIME...MOT...LOC 2217Z 329DEG 7KT 3520 9780

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:21 PM CDTSpecial Weather StatementOUNLove24 min
Aug 6, 10:49 PM CDTSpecial Weather StatementOUNLove26 min
Aug 7, 9:45 AM CDTSpecial Weather StatementOUNStephens30 min
Aug 7, 12:23 PM CDTSpecial Weather StatementOUNAtoka52 min
Aug 7, 12:37 PM CDTSevere Thunderstorm WarningOUNAtoka38 min
Aug 7, 12:54 PM CDTSpecial Weather StatementOUNJohnston36 min
Aug 7, 1:20 PM CDTSpecial Weather StatementOUNAtoka25 min
Aug 7, 1:25 PM CDTSpecial Weather StatementOUNCoal35 min
Aug 7, 1:39 PM CDTSpecial Weather StatementOUNJohnston, Marshall51 min
Aug 7, 1:54 PM CDTSpecial Weather StatementOUNJohnston51 min
Aug 7, 2:08 PM CDTSpecial Weather StatementOUNBryan67 min
Aug 7, 2:34 PM CDTSpecial Weather StatementOUNPontotoc56 min
Aug 7, 2:44 PM CDTSpecial Weather StatementOUNBlaine46 min
Aug 7, 3:12 PM CDTSpecial Weather StatementOUNPontotoc48 min
Aug 7, 3:36 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc, Pottawatomie39 min
Aug 7, 4:16 PM CDTSpecial Weather StatementOUNSeminole44 min
Aug 7, 4:19 PM CDTSpecial Weather StatementOUNGrady26 min
Aug 7, 4:26 PM CDTSpecial Weather StatementOUNCanadian49 min
Aug 7, 4:30 PM CDTSpecial Weather StatementOUNCarter, Love, Marshall, Murray45 min
Aug 7, 4:41 PM CDTSevere Thunderstorm WarningOUNGrady34 min
Aug 7, 4:59 PM CDTSpecial Weather StatementOUNCleveland, Oklahoma31 min
Aug 7, 5:20 PM CDTSpecial Weather StatementOUNGrady25 min
Aug 7, 6:14 PM CDTSpecial Weather StatementOUNComanche31 min
Aug 7, 6:18 PM CDTSpecial Weather StatementOUNMcClain42 min
Aug 7, 6:22 PM CDTSpecial Weather StatementOUNJefferson53 min
Aug 7, 6:30 PM CDTSpecial Weather StatementOUNLogan30 min
Aug 7, 6:54 PM CDTSpecial Weather StatementOUNCotton51 min
Aug 7, 6:57 PM CDTSpecial Weather StatementOUNHughes33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.